# SDR 2003FA0000080

- Difficulty date: September 18, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Make and model: Hughes 369D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Mismanufactured
- Location: T/R Damper
- Component: Driveshaft
- Component part number: 369D25518501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECEIVING INSPECTION OF A REPLACEMENT TAIL ROTOR DRIVE SHAFT, THE WHIP DAMPER BEARING SURFACE WAS FOUND TO BE WITH MACHINING MARKS EVIDENT THROUGH THE CHROME PLATE.  SEE MDH SOR NR 300189 AND REFER TO THE PREVIOUS SDR DATED 12 AUG 2002.
